# SDR UALA2012083004880

- Difficulty date: August 28, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 44,236 hours, 16,815 cycles
- Engine: Iae V2527A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: B372BAM0511
- Part serial: 86
- Condition: Faulty
- Location: Nr 1 Elac
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ELAC 1 PITCH FAULT DISPLAYED ON UPPER ECAM SCREEN.  NO FAULT LIGHT ON ELAC1 BUTTON.  JUST ECAM. SAMC TEXT: CFDS SHOWS "27-44-51 THS ACTR SERVO MOT2 9CE OF ELAC 1".  REPLACED SEC1 PER AMM AND TESTED PER AMM, TESTS OK.  CREW RAN ENGINES AND NO FAULTS NOTED.
